# SDR SWI2024F00492

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 48,592 hours, 41,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: SINGULAR FLOOR PANEL IN CARGO BAY IS SLIGHTLY DAMAGED (INDENTS A FEW INCHES WHEN STEPPED UPON AND SHOWING VERY SMALL HOLES IN THE MIDDLE) STILL STRUCTURALLY SOUNDC: MEL 25-52-1CAT C DUE 6/26/24SINGULAR FLOOR PANEL IN CARGO BAY IS SLIGHTLY DAMAGED (INDENTS A FEW INCHES WHEN STEPPED UPON AND SHOWING VERY SMALL HOLES IN THE MIDDLE) STILL STRUCTURALLY SOUNDJUN 16, 2024  STATION: COD--DEFERRED CARGO COMPARTMENT FLOOR PANEL IN REF TO CRJ 200 MEL 25-52-1. MX ACTION COMPLIED WITH AND PLACARDS INSTALLED.  JUN 17, 2024  STATION: DEN--REMOVED AND REPLACED CARGO FLOOR PANEL 281JLF WITH SERVICEABLE UNIT IN REF CRJ AMM 53-01-01.
